# SDR DHL2008753501

- Difficulty date: February 27, 2008
- Submitted: March 15, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" RT I/B MID FLAP LOWER T/E CHORD AT CUTOUT WBL 102 IS CRACKED.  OPENED SECTION OF LOWER PANEL RT I/B MID FLAP T/E IAW SRM 51-30-2.  REMOVED SEAL AND SEL RETAINER FOR ACCESS IAW SRM 51-30-2.  CUTOUT DAMAGE AREA AT CHORD APPROX 70 INCH.  FAB NEW CHORD AND ONE SPLICE IAW SRM 57-50-2 FIG 5 AND 51-40-4 FIG 1.  TREATED, PRIMED AND SEAL INSTALLED PARTS REPAIR IAW SRM 51-10-2, 51-40-4 FIG 1.  INSTALLED SEAL AND SEAL RETAINER IAW SRM 51-30-2.  CLOSED LOWER PANEL RT I/B MID FLAP IAW SRM 51-30-2.
